# SDR AALA202310207504

- Difficulty date: October 17, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N950NN
- Make and model: Boeing 737823
- Aircraft serial: 31194
- Aircraft time: 28,185 hours, 11,264 cycles
- Engine: Cfmint CFM567B20
- Engine time: 59,352 hours, 24,721 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567BLEQEC737
- Part serial: 888337
- Condition: Vibration
- Location: Zone 600 - Rh Wi
- Part time: 59,352 hours, 24,721 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AT CRUISE 310' HEARD A BANG AND ENGINE STARTED VIBRATING. ALL OTHER ENGINE PARAMETERS WERE NORMAL. AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR (AALA202310187504): REMOVED AND REPLACED NUMBER 2 ENGINE. PER JOB CARD 08L40072003, FUNCTIONAL CHECK GOOD.**(CLOSED).
